Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Post smoking cessation and side effects - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2245 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello. I just have a quick question about post smoking cessation side effects
User :   I quit smoking a month ago to get myself in shape to join the army as an officer
Doctor :   Good
User :   I now run at least 4 days a week and do calisthenics. but i am wheezing
User :   like I had bronchitis
Doctor :   okh
User :   i can still run, but i feel it when I breathe. how long will this last? will i cough stuff up or what?
Doctor :   Ok How long did you smoke and how many packs per day
User :   about a year and a half and no more than half a pack
Doctor :   Ok Smoking cause chronic bronchitis and also other obstructive symptoms
Doctor :   like you are experiencing now
Doctor :   especially on exercise
Doctor :   So when you are withdrawn from it
Doctor :   it really take some time say months to get back to your resp capacity
Doctor :   However you should get few tests done
Doctor :   to know if there is reduction in your vital capacity of the lungs
Doctor :   did you understand
Doctor :   my point
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor